# SDR SIMA201912230003

- Difficulty date: December 20, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 36,576 hours, 31,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS FLOOR PATH LIGHT STRIP PROFILE PIECES ARE DAMAGED.  EVALUATED AND RECIEVED NEW FLOOR PATH LIGHT STRIP PROFILE PIECES FROM PARTS. INSTALLED FLOOR PATH LIGHT STRIPS IAW AMM 33-50-12 OPS TEST GOOD AT THIS TIME.
